# SDR ASOA2015101213941

- Difficulty date: October 12, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FS 677-FS 720.85 IS CORRODED IN MULTIPLE AREAS.  CORROSION ON SEAT RAIL AT 677-720.85 IS CORRODED BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-41-49.  REMOVED RT SIDE SEAT RAIL AT FS 677-720 IAW AMM 53-00-49-000-801, CONFIG A07.  INSTALLED RT SIDE SEAT RAIL FS 677-720 IAW 53-00-49-400-801, CONFIG A07 AMM.  FABRCIATED NEW SEAT RAIL IAW ECTC REP 670-53-00-3430 COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343 REV "L" AS WRITTEN.
